MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Dizziness (2194); Urinary Frequency / Polyuria (2275)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for hi and high blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with tests results from results obtained of hi and 549, 502, 491 and 502 mg/dl.Daughter was not able to provide the customer's expected blood glucose test result range.Daughter stated the high results have been happening for about three weeks.At the time of the call, the customer reported symptoms of frequent urination, dry mouth and dizziness.Daughter stated customer has a memory problem.Medical attention was not needed at the time of the call.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification (location not provided).The test strip lot manufacturer's expiration date is 08/21/2020 and the open vial date is several weeks.The meter memory was reviewed for previous test result history: (b)(6).He had gone to the dr last week but could not give any info on blood that was done.He is having a lot of problem since the mother is in a nursing home and he is worried and goes to see her all the time but she said she cannot take care of the father since she works all the time.I told her that he is having all the symptoms of a high blood sugar and the meter may be reading his blood glucose levels correctly even though he thinks the meter is not reading correctly.I asked her to see when his levels were at the dr when he went there last week.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7997151
Report Number1000113657-2018-01094
Device Sequence Number10869815
Product Code NBW
UDI-Device Identifier00087701866807
UDI-Public(01)00087701866807
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/21/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRV5249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1